Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Morning after pill side effects? adult content

Hello and thank you to anyone who reads and can give some advice on this,

I took the "Next Choice" emergency contraception pill a few weeks ago, Feburary 22nd to be exact after I had unprotected sex two days before. No unusual side effects occurred after I took it that I noticed. I did have my next period the week after which was real early for me. I had a normal period from Feburary 7th to the 11th and the next one starting on the 28th already. This seemed like another normal period lasting for five days. I know a period can come real late or early after taking the pill so I wasn't alarmed, but now I am having an unusual black/blue vaginal discharge that is staining my underwear, but won't show up when I go to the bathroom or wipe. Normally I would think this as old blood from the period still, but blue stains? This is a first for me. This started happening about the last day I was having my early period, on March 4th. I was waiting to see if it would go away after a few days but its been almost a week now. Can anyone tell me what this possibly could be? I do not have insurance and cannot afford to see a doctor so any advice would be greatly appreciated.

Few things about myself...I am 25, sexually active only with my husband (and he only with me), I have been tested before and came back negative for any vaginal diseases or unsual symptoms. I am not on any medications or taking any special supplement pills of any kind. I do not experince any pain or cramping with this discharge. I use pads, not tampons, and there is no odor.

I read some other forums stating this just might be a chemical reaction between my body and the pill, however 2 years ago I took the "Plan B" emergency pill when I had unprotected sex and thought I could be pregnant, but never had this kind of discharge with it. The only thing I could link this with is I don't always get enough proper sleep everynight, sometimes only three or four hours. Could this be a mix with the pill and body stress due to lack of sleep?

Answer Question
 
Kattxbrat

Asked by Kattxbrat at 3:24 AM on Mar. 9, 2011 in Health

Level 3 (19 Credits)
Answers (2)
  • I've taken Plan B twice. Never had any side effects.

    I think it'd be a good idea to anonymously contact a pharmacist or doctor regarding this.

    GL
    Razelda

    Answer by Razelda at 4:08 AM on Mar. 9, 2011

  • I used the morning after pill and the thing that it did to me was made me feel like I was pregnant. This sounds like normal reaction from this pill. If you notice this discharge do not go away in about a week you may want to go to the doctor. Hugs
    dubewife

    Answer by dubewife at 4:57 AM on Mar. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.